Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Recurring high fever that subsides with medicines. Widal test positive. Analysis?

i was ill high fer on 20th november my tified test was positive temp was 103 to 104 , my doctor gives me Ciproxcine 500 mg, on 21th november to 6 december my temp was 97-98, 7 dec at evening my temp: was 101 i take paracitamol after 2 hours temp: was normal, on 10 december again at evening tem was 101 for 2 hours, now again fever is normal , my question is that is i am ok or not MALARIAL PARASITE (MP) NOT SEEN WIDAL TEST APP. TUBE DIL TO(D) AH(A) BH(B) 1:20 + + - 1:40 + + - 1:80 + + - 1:160 + + - 1:320 + + - Agglutination = 25% Final Result = POSITIVE
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, your widal test results show that you had high titres of antibodies which confirm that you were suffering from typhoid fever. The antibiotic cover given to you is also correnct and you seem to have responded to the therapy as your fever came down. Now what you need to ascertain is that you are totally free of any residual infection or you have not got reinfected as the fever has recured. Kindly get a repeat titre done and also get you blood total and differential counts done besides a urine exam to rule out other cause of fever. Post typhoid you need to be very careful with your diet and also take adequate rest. Take care.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor